# SDR R61A201807200893

- Difficulty date: July 20, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Frames 3-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT THE LOWER LEFT RVSM AREA.  REPAIRED IAW ETD 2018-170-081132.
